# SDR ASAA2023052643389

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,008 hours, 13,001 cycles
- Engine: Cfmint CFM567B273
- Engine time: 45,008 hours, 13,001 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hook
- Condition: Worn
- Location: Rt Engine
- Part time: 45,008 hours, 13,001 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C SBCFM56-7B-1074-1 ON THE #2 ENG, ESN 804633 NOTED THAT THE STAGE 3 J-HOOK WAS WORN COMPLETELY THROUGH @ THE 12 O'CLOCK POSITION. GROUNDED - YES. REMOVED #2 ENGINE. TRANSFERRED DEFECTS TO SHOP W/O #1955720.
